Should I be careful with a drug with the following active agents:paracetamol 500mg/pseudoephedrine hydrochloride 60mg/triprolodine hydrochloride2.5mg?

Follow doc's instrxn. Taking the med as directed either by doc or on package label should keep u safe. Paracetamol = tylenol (acetaminophen) (so don't take extra tylenol (acetaminophen)); Pseudoephedrine is decongestant (shrinks membranes, reduces congestion; may elevate blood pressure); triprolidine is antihistamine that can cause sedation; so no alcohol when taking this med.
It's not candy. It is a combo pill of Acetaminophen (liver toxc in high doses, > 3000 -4000mg/d), decongestant/stimulant (can cause rapid heartrate, increased bp, anxiety, palpitations, insomnia) and an antihistamine (dry you out, drowsy). Typically available without prescription. Cautions with heart, thyroid, bp, prostate, anxiety, other conditions. Don't overdo, take alcohol, ; careful w/other meds. Check w/md.